# SDR DALA1240241811

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 45,261 hours, 10,455 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195820
- Part serial: 1559
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER MINIMUM SPEED (RED ZIPPER) EXTENDS FROM BOTTOM TO TOP OF SPEED TAPE DISPLAY.  FIRST OFFICER PFD HAS CROWS FEET ILLUMINATED CONTINUOUSLY.  INTERROGATED FSEU AND FOUND 0 VOLTS FROM RT FSPM.  TRIED FSPM, NO HELP.  REPLACED NR 5 FLAP POSITION TRANSMITTER IAW AMM 27-51.  ALL INDICATIONS OK, TEST 40 OK, STALL WARNING CHECK OK.  FSEU BITE OK.
